# SDR ASAA9810093

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, FOUND CORROSION ON THE UPPER SURFACE OF THE FLOORBEAM ON BOTH FORWARD AND AFT FLANGES AT STATION 947.5 FROM LBL 30 TO RBL 60.  REPAIRED PER EA 5310-01605 AND BOEING TELEX ASA-SEA-95-030RR.  (M)
